Alert archive / Indiana / Special Weather Statements in 2011

Special Weather Statement, NWS Louisville, KY

August 7, 2011Crawford County, Dubois County, Orange County, Indiana

NWS Louisville, KY issued this special weather statement at Aug 7, 2011, 3:02 AM EDT for Crawford County, Dubois County, Orange County, Indiana. It was in force for 58 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 7, 2011, 3:02 AM EDT (07:02 UTC)
Expired
Aug 7, 2011, 4:00 AM EDT
In force
58 min
Issued by
NWS Louisville, KY

Counties Crawford County, IN, Dubois County, IN, Orange County, IN

The radar

The Louisville radar (KLVX), 91 km from the middle of the area, began a volume at 07:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.0 hours before the alert went out and 243 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2011-08-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1853 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2011-08-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 21 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1853 J/kg
Mixed-layer CIN
-8 J/kg
Mixed-layer LCL
911 m above ground
0-6 km bulk shear
32 kt
0-1 km storm-relative helicity
21 m²/s²
0-3 km storm-relative helicity
85 m²/s²
Significant tornado parameter
0.3
Supercell composite
1.9

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

118 
WWUS83 KLMK 070702
SPSLMK

SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 AM EDT SUN AUG 7 2011

INZ076-077-083-084-089-090-070800-
CRAWFORD-DUBOIS-HARRISON-ORANGE-PERRY-WASHINGTON-
302 AM EDT SUN AUG 7 2011

...WIDESPREAD STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY 
RAIN...AND 40 MPH WINDS EXPECTED ACROSS SOUTHWESTERN INDIANA THROUGH 
4 AM EDT...

AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINSLOW...AND MOVING EAST AT 40 MPH. THIS 
STORM WILL BRING VERY HEAVY RAIN AND WIND GUSTS UP TO 45 MPH TO 
DUBOIS COUNTY. OTHER STORMS ACROSS SOUTHWESTERN INDIANA WILL BRING 
SCATTERED VERY HEAVY RAINFALL AND GUSTY WINDS TO PORTIONS OF 
CRAWFORD...ORANGE AND WASHINGTON COUNTIES. 

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN WITH RAINFALL 
RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN 
ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED 
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  PAOLI...
  JASPER...
  ENGLISH...
  IRELAND AND PORTERSVILLE...
  HAYSVILLE AND MALTERSVILLE...
  DUBOIS AND DUBOIS CROSSROADS...
  CUZCO AND ELLSWORTH...


PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND 
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS 
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR 
LATER UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3851 8708 3851 8698 3849 8695 3851 8694
      3850 8688 3853 8684 3853 8669 3869 8668
      3869 8632 3873 8631 3877 8628 3878 8617
      3877 8615 3824 8625 3821 8707
TIME...MOT...LOC 0659Z 263DEG 47KT 3842 8708

$$

JSD

What forecasters said that day

The local office's own words before this special weather statement went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Louisville, KY wrote its last area forecast discussion before this special weather statement went out at Aug 7, 1:13 AM EDT, 1 hour 49 minutes earlier.

Area forecast discussion, Aug 7, 1:13 AM EDT, 1 hour 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LOUISVILLE KY
113 AM EDT SUN AUG 7 2011

...UPDATED AVIATION DISCUSSION...

...FORECAST UPDATE...

CONVECTION HAS INITIATED THIS EVENING ALONG A FRONT STRETCHING FROM
OKLAHOMA INTO SOUTHERN MISSOURI. THE 12Z SPC WRF IS HANDLING THIS
FAIRLY WELL CURRENTLY. THEREFORE THE THINKING FOR THE OVERNIGHT
PERIOD REMAINS SIMILAR TO EARLIER. THIS CONVECTION IS EXPECTED TO
PROPAGATE NORTHEASTWARD INTO THE FORECAST AREA LATER TONIGHT. IT
LOOKS TO BE ENHANCED BY A WEAK LLJ AS WELL AS A SHORTWAVE CROSSING
THE REGION. SCATTERED STORM COVERAGE AFTER 06Z IS SUPPORTED BY MOST
OF THE MESOSCALE MODELS AS WELL. HAVE DECREASED POPS OVER THE NEXT
FEW HOURS TO ONLY SLIGHT CHANCE WITH INCREASING CHANCES AFTER 03Z.
OTHER THAN THAT...HAVE JUST MADE SOME TWEAKS TO THE OTHER GRIDS
BASED ON CURRENT CONDITIONS. UPDATES WILL BE OUT SOON.

.SHORT TERM (TONIGHT AND SUNDAY)...

MORNING CONVECTION PROGRESSED EASTWARD INTO OUR FORECAST AREA...BUT
WAS WEAKENING DURING IT/S JOURNEY. IT CONTINUES TO DISSIPATE ACROSS
OUR SOUTHERN COUNTIES AS OF 3 PM EDT. THE BIG CHALLENGE WILL BE
CONVECTION LATER THIS EVENING AND OVERNIGHT. LATEST MESOSCALE MODELS
CONTINUE TO DEPICT THE REST OF THIS AFTERNOON/EARLY EVENING WILL
GENERALLY BE DRY. ADDITIONAL CONVECTION IS FORECAST TO DEVELOP ALONG
A SURFACE BOUNDARY ACROSS THE MID MISSISSIPPI VALLEY LATER THIS
EVENING...AIDED BY A SHORTWAVE ALOFT. THIS CONVECTION THEN
PROPAGATES INTO OUR FORECAST AREA LATE EVENING. WHILE THERE IS NOT
MUCH ON RADAR ACROSS THE MID MS VALLEY AT THIS TIME...SKIES HAVE
CLEARED AND THERE IS INSTABILITY TO WORK WITH. FROM HERE...THE MODEL
PARAMETER CONSENSUS ALSO SUGGESTS CONVECTION WILL DEVELOP SOUTHWARD
FROM THE OHIO RIVER THROUGH THE REMAINDER OF THE FORECAST AREA
OVERNIGHT AND TAPER OFF ACROSS THE SOUTHERN CWA SUNDAY.

GIVEN THE LATEST SHORT-TERM HIRES MODELS AND COORDINATION WITH
SURROUNDING FORECAST OFFICES...HAVE GONE WITH LOW-END CHANCE POPS
THE REST OF THE AFTERNOON. THEN...INCREASE POPS DURING THE LATE
EVENING/EARLY MORNING HOURS AND FINALLY END SUNDAY AFTERNOON WITH 20
POPS ACROSS THE SOUTHERN CWA AND VERY LOW-END SLIGHT CHANCE POPS
ACROSS THE NORTH. ANY THUNDERSTORM THAT DEVELOPS WILL BE CAPABLE OF
VERY HEAVY RAIN...GUSTY LOCAL DOWNBURSTS AND CONTINUOUS LIGHTNING.

AS FOR TEMPERATURES...THE CLOUD COVER AND CONVECTION HAS KEPT TEMPS
DOWN A BIT TODAY /PERHAPS KEEPING LOUISVILLE UNDER 90 DEGREES/. THE
CLOUDS ARE THINNING...ALBEIT SLOWLY...WHICH SHOULD ALLOW FOR A
LITTLE MORE HEATING. JUST HOW MUCH REMAINS THE MAIN QUESTION.
OTHERWISE...OVERNIGHT TEMPERATURES WILL STAY MILD AND ONLY DROP INTO
THE MID 70S. FOR SUNDAY...EXPECT CLEARING AS THE CONVECTION PUSHES
SOUTH. TEMPERATURES SHOULD WARM INTO THE LOWER 90S. DEPENDING ON HOW
MUCH PRECIPITATION WE EXPERIENCE OVERNIGHT /INCREASING HUMIDITY
VALUES/ AND HOW FAST SKIES CLEAR ACROSS THE AREA...HEAT INDEX VALUES
OF 101 UP TO 105 COULD BE EXPERIENCED ALONG AND SOUTH OF I-64 AND
ALONG AND WEST OF I-65. WILL LET THE SWING AND MIDNIGHT SHIFTS
EVALUATE THE EVENING AND OVERNIGHT TEMPERATURE AND HUMIDITY TRENDS.

.LONG TERM (SUNDAY NIGHT - SATURDAY)...

SUNDAY NIGHT THROUGH WEDNESDAY NIGHT...

SHORT AND MEDIUM RANGE GUIDANCE CONTINUES TO SUPPORT THE IDEA OF A
PATTERN CHANGE CONTINUING TO EMERGE OVER THE COMING WEEK AS THE
MASSIVE HEAT RIDGE BREAKS DOWN AND A MORE PROGRESSIVE FLOW TAKES
SHAPE ACROSS THE CONUS.  SFC FRONTAL BOUNDARY TO THE SOUTH OF THE
REGION IS FORECAST TO SLOWLY MOVE NORTHWARD LATE SUNDAY NIGHT AND
INTO THE DAY ON MONDAY.  BOUNDARY SHOULD GENERALLY BISECT THE REGION
MONDAY AFTERNOON EVENING PROVIDING A FOCUS FOR ISOLATED-SCATTERED
CONVECTIVE DEVELOPMENT.  WHILE THE BOUNDARY IS WEAK...IT MAY BE
SIGNIFICANT ENOUGH TO SEE A BIT OF A GRADIENT IN TEMPERATURES AND
HUMIDITY WITH HIGHER READINGS/HUMIDITY ACROSS SOUTHERN KY AND
SLIGHTLY COOLER AND LESS HUMID CONDITIONS ACROSS SOUTHERN INDIANA
AND KENTUCKY.  WENT CLOSER TO THE SREF ENSEMBLE MEANS FOR HIGHS WITH
READINGS IN THE UPPER 80S TO NEAR 90 IN THE NORTH WITH LOWER 90S IN
THE SOUTH.

MONDAY NIGHT AND TUESDAY LOOKS A BIT MORE INTERESTING AS THE SHORT
TERM MODELS ARE SHOWING A DECENT MID-LEVEL WAVE COMING INTO THE
REGION LATE MONDAY AND INTO TUESDAY MORNING.  THIS WAVE COMBINED
WITH AN INCREASING SW LOW-LEVEL JET AXIS PROGGED TO SURGE INTO THE
REGION COULD SET THE STAGE FOR A RATHER LARGE MCS DEVELOPING ACROSS
MISSOURI LATE MONDAY AND SLIDING EAST-SOUTHEAST INTO WESTERN
KENTUCKY BY EARLY TUESDAY MORNING. STILL SOME QUESTION IN HOW THE
STEERING FLOW WILL BE ORIENTED BY THAT TIME...BUT THIS DOES LOOK
LIKE A GOOD SHOT OF RAIN FOR THE AREA.  STORMS COULD BE RATHER
STRONG WITH THIS ACTIVITY...MAINLY DAMAGING WINDS AND TORRENTIAL
RAINS.  ACTIVITY WILL PUSH EAST ON TUESDAY...AND A PERIOD OF DRIER
CONDITIONS IS EXPECTED FOR WEDNESDAY.  HIGHS TUESDAY AND WEDNESDAY
WILL LIKELY TOP OUT IN THE MID-UPPER 80S.  AGAIN WENT CLOSER TO THE
SREF MEAN HERE.  OVERNIGHT LOWS WILL COOL INTO THE UPPER 60S AND
LOWER 70S.

THURSDAY THROUGH SATURDAY...

LATEST 06/12Z GFS/GFS ENSEMBLE AND OP EURO SOLUTIONS ARE IN FAIRLY
GOOD AGREEMENT THROUGH THIS PORTION OF THE FORECAST PERIOD.  IN THE
UPPER LEVELS...MODEL SOLUTIONS SUGGEST THAT A LARGE UPPER LEVEL
RIDGE WILL BE IN PLACE ACROSS THE NORTHWEST PACIFIC WITH A FAIRLY
DECENT TROUGH TRANSVERSING ACROSS THE EASTERN HALF OF CANADA.
FURTHER SOUTH...EAST-WEST ORIENTED UPPER RIDGE IS FORECAST TO BE IN
PLACE.  THE NET RESULT ACROSS THE CONUS WILL BE GENERALLY A
ZONAL...YET PROGRESSIVE FLOW WITH EMBEDDED VORTICITY MAXIMAS WHICH
WILL MOVE WITHIN THE MEAN FLOW.  THE FLOW IS EXPECTED TO BE FURTHER
SOUTH THAN IN PREVIOUS CASES THAT WE'VE SEEN IN THE LAST FEW
WEEKS...SUGGESTIVE THAT WE COULD SEE RENEWED PRECIPITATION CHANCES
TOWARD THE END OF THE FORECAST PERIOD.

THE MODEL CONSENSUS IS SUGGESTIVE OF A DECENT MID-LEVEL WAVE MOVING
EASTWARD ACROSS THE PLAINS AT THE BEGINNING OF THE FORECAST PERIOD.
THE MODELS TAKE THIS FEATURE EASTWARD AND BRING IT THROUGH THE OHIO
VALLEY BY FRIDAY...FOLLOWED BY ANOTHER MID-LEVEL WAVE SHIFTING
THROUGH THE REGION ABOUT 24 HOURS LATER ON SATURDAY.  WITH THESE
WAVES PASSING THROUGH...THEY WILL BE THE MECHANISMS RESPONSIBLE FOR
CONVECTION AFFECTING THE REGION.  WITH THIS ISSUANCE...WILL BE
CARRYING LOW POPS CHANCES WHICH ARE IN GOOD AGREEMENT WITH THE GFS
ENSEMBLE POP MEAN...WHILE KEEPING A DRY FORECAST FOR THURSDAY.

GIVEN THE RELATIVELY ZONAL FLOW ACROSS THE CONUS...TEMPERATURES
THROUGH THE PERIOD SHOULD BE SEASONAL WITH DAYTIME HIGHS IN THE
MID-UPPER 80S AND OVERNIGHT LOWS IN THE UPPER 60S TO NEAR 70.

&&

.AVIATION (06Z TAF ISSUANCE)...

RECENT GUIDANCE STILL FORECASTING THE DEVELOPMENT OF SCATTERED TO
POSSIBLY NUMEROUS THUNDERSTORMS BETWEEN 06Z AND 10Z ACROSS NORTH
CENTRAL OR CENTRAL KENTUCKY. THESE STORMS HAVE NOT YET DEVELOPED.
ONCE THEY DO HOWEVER...THEY MAY BRING TEMPORARY MVFR CIGS AND
VISIBILITIES AS WELL AS GUSTY WINDS SHOULD ANY OF THESE STORMS PASS
OVER A TAF SITE.

FEEL THAT THE BEST CHANCES FOR SCATTERED STORMS WILL ARRIVE AT SDF
BETWEEN 07 AND 11Z...AND AT LEXINGTON BETWEEN 09 AND 14Z. SCATTERED
STORMS WILL BE POSSIBLE TO A LESSER DEGREE AT BWG AFTER 09Z. DUE TO
UNCERTAINTIES ABOUT CONVECTIVE INITIATION AND LOCATIONS...WILL PLACE
POSSIBLE BROKEN CB IN TAFS...WITH BASES CLOSE TO THE VFR/MVFR
THRESHOLD.

MORNING CONVECTION SHOULD MOVE EAST OF THE TAF SITES BY 14 TO 16Z.
BROKEN MVFR CIGS MAY BE POSSIBLE DURING THE EARLY MORNING
HOURS...BUT CLOUDS SHOULD SCATTER OUT BY AFTERNOON AND EVENING.

ISOLATED STORMS MAY DEVELOP BY LATE AFTERNOON. HOWEVER THE SCANT
COVERAGE OF ANY OF THESE STORMS WILL PRECLUDE INCLUSION WITHIN THE
TAFS.

SOUTHWEST WINDS THIS MORNING SHOULD RANGE BETWEEN 4 AND 7KT. AFTER
18Z...WINDS WILL BECOME WESTERLY AND INCREASE TO 7 TO 10KT.

&&

.LMK WATCHES/WARNINGS/ADVISORIES...
KY...NONE.
IN...NONE.
&&

UPDATE.........
SHORT TERM.....MJP
LONG TERM......MJ
AVIATION.......JSD
Hazardous weather outlook, Aug 6, 3:40 PM EDT, 11 hours 22 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LOUISVILLE KY
340 PM EDT SAT AUG 6 2011

INZ076>079-083-084-089>092-KYZ023>043-045>049-053>057-061>067-
070>078-081-082-071945-
ORANGE IN-WASHINGTON IN-SCOTT IN-JEFFERSON IN-DUBOIS IN-
CRAWFORD IN-PERRY IN-HARRISON IN-FLOYD IN-CLARK IN-HANCOCK KY-
BRECKINRIDGE KY-MEADE KY-OHIO KY-GRAYSON KY-HARDIN KY-BULLITT KY-
JEFFERSON KY-OLDHAM KY-TRIMBLE KY-HENRY KY-SHELBY KY-FRANKLIN KY-
SCOTT KY-HARRISON KY-SPENCER KY-ANDERSON KY-WOODFORD KY-
FAYETTE KY-BOURBON KY-NICHOLAS KY-NELSON KY-WASHINGTON KY-
MERCER KY-JESSAMINE KY-CLARK KY-LARUE KY-MARION KY-BOYLE KY-
GARRARD KY-MADISON KY-BUTLER KY-EDMONSON KY-HART KY-GREEN KY-
TAYLOR KY-CASEY KY-LINCOLN KY-LOGAN KY-WARREN KY-SIMPSON KY-
ALLEN KY-BARREN KY-MONROE KY-METCALFE KY-ADAIR KY-RUSSELL KY-
CUMBERLAND KY-CLINTON KY-
340 PM EDT SAT AUG 6 2011 /240 PM CDT SAT AUG 6 2011/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF SOUTH CENTRAL
INDIANA AND CENTRAL KENTUCKY.

.DAY ONE...TONIGHT.

ISOLATED TO SCATTERED THUNDERSTORMS ARE EXPECTED TONIGHT AS A MID
LEVEL DISTURBANCE AND WEAK FRONTAL BOUNDARIES CROSS THE REGION.
VERY HEAVY RAINFALL...GUSTY WINDS...AND EXCESSIVE LIGHTNING WILL
ACCOMPANY ANY THUNDERSTORM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.

ISOLATED TO SCATTERED THUNDERSTORM CHANCES WILL CONTINUE
SUNDAY...MAINLY ACROSS SOUTH-CENTRAL KENTUCKY...AS THE MID LEVEL
DISTURBANCE EXITS THE REGION.

A WEAK FRONTAL BOUNDARY WILL BE PRESENT ACROSS THE REGION ON
MONDAY AND TUESDAY. THIS FEATURE WILL SERVE AS A FOCUS FOR SHOWER
AND THUNDERSTORM DEVELOPMENT. THE BEST CHANCE OF THUNDERSTORMS
WILL BE LATE MONDAY NIGHT AND EARLY TUESDAY. THE MAIN THREAT WITH
THESE STORMS WILL BE DAMAGING WINDS...TORRENTIAL RAINS AND
EXCESSIVE CLOUD TO GROUND LIGHTNING.

ANOTHER CHANCE FOR THUNDERSTORMS EXISTS LATE IN THE WEEK AS A
COUPLE OF WEATHER DISTURBANCES MOVE THROUGH THE REGION.

.SPOTTER INFORMATION STATEMENT...

SPOTTERS ARE ENCOURAGED TO REPORT HEAVY RAINFALL OR THUNDERSTORM
WIND DAMAGE OVERNIGHT. ALSO...SPOTTER ACTIVATION MAY BE REQUIRED
LATE MONDAY NIGHT AND TUESDAY MORNING.

MJP/MJ

In the hours before

Special weather statement, Aug 7, 3:02 AM EDT, 0 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LOUISVILLE KY
302 AM EDT SUN AUG 7 2011

INZ076-077-083-084-089-090-070800-
CRAWFORD-DUBOIS-HARRISON-ORANGE-PERRY-WASHINGTON-
302 AM EDT SUN AUG 7 2011

...WIDESPREAD STRONG THUNDERSTORMS WITH DANGEROUS LIGHTNING...HEAVY
RAIN...AND 40 MPH WINDS EXPECTED ACROSS SOUTHWESTERN INDIANA THROUGH
4 AM EDT...

AT 253 AM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR WINSLOW...AND MOVING EAST AT 40 MPH. THIS
STORM WILL BRING VERY HEAVY RAIN AND WIND GUSTS UP TO 45 MPH TO
DUBOIS COUNTY. OTHER STORMS ACROSS SOUTHWESTERN INDIANA WILL BRING
SCATTERED VERY HEAVY RAINFALL AND GUSTY WINDS TO PORTIONS OF
CRAWFORD...ORANGE AND WASHINGTON COUNTIES.

FREQUENT CLOUD TO GROUND LIGHTNING...VERY HEAVY RAIN WITH RAINFALL
RATES OF AROUND ONE INCH PER HOUR REDUCING VISIBILITIES TO LESS THAN
ONE MILE...AND GUSTY WINDS OF AROUND 35 TO 40 MPH...ARE EXPECTED
WITH THESE STORMS.

* THESE STORMS WILL ALSO IMPACT...
  PAOLI...
  JASPER...
  ENGLISH...
  IRELAND AND PORTERSVILLE...
  HAYSVILLE AND MALTERSVILLE...
  DUBOIS AND DUBOIS CROSSROADS...
  CUZCO AND ELLSWORTH...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IF YOU ARE IN THE PATH OF THESE STORMS...SEEK SHELTER INDOORS AND
STAY AWAY FROM WINDOWS. STAY TUNED TO NOAA ALL HAZARDS
RADIO...WEATHER.GOV/LOUISVILLE ON THE INTERNET...OR LOCAL MEDIA FOR
LATER UPDATES AND POSSIBLE WARNINGS.

&&

LAT...LON 3851 8708 3851 8698 3849 8695 3851 8694
      3850 8688 3853 8684 3853 8669 3869 8668
      3869 8632 3873 8631 3877 8628 3878 8617
      3877 8615 3824 8625 3821 8707
TIME...MOT...LOC 0659Z 263DEG 47KT 3842 8708

JSD

The office that day

Everything else NWS Louisville, KY issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 7, 4:10 AM EDTAreal Flood AdvisoryLMKJefferson, Oldham3 hr
Aug 7, 4:34 AM EDTAreal Flood AdvisoryLMKTrimble3 hr
Aug 7, 4:58 AM EDTSpecial Weather StatementLMKAnderson, Fayette, Jessamine, Woodford62 min

Nearby

Special Weather Statements in Indiana, 2011Every special weather statement in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.